# SDR AALA202109151763

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 24,628 hours, 10,196 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY ENTRY DOOR JAMS AND DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR HINGE PER AMM 25-00-00.
